MAUDE Adverse Event Report: ABBOTT VASCULAR HT PROGRESS GUIDE WIRE

ABBOTT VASCULAR HT PROGRESS GUIDE WIRE
Catalog Number 1011836
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3, b6: estimated date.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the distal tip of a 014 ht progress guide wire separated in the coronary artery.There is a risk of migration of the detached tip in the artery.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.A visual inspection was performed on the guide wire, and the reported tip separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported difficulties appear to be related to operational circumstances of the procedure.It is likely that during advancement through the anatomy and/or other devices used, the guide wire kinked.Additional manipulation of the guide wire ultimately resulted in the guide wire separation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HT PROGRESS GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8966985
Report Number2024168-2019-11500
Device Sequence Number2150739
Product Code DQX
UDI-Device Identifier08717648144080
UDI-Public08717648144080
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number1011836
Device Lot Number8080971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;